# SDR SWAA2025091203774

- Difficulty date: August 12, 2025
- Submitted: September 12, 2025
- Operation: Air carrier
- Aircraft: N224WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32493
- Aircraft time: 64,161 hours, 38,577 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Cracked
- Location: Zone 200
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACKED PANEL BREAK AT PASSENGER COMPARTMENT BS 540; RBL 2; WL 208.  REMOVED PANEL BREAK ASSY AT STA 520; RBL 1-24 PER SRM 51-40-02-0G-0.  REMOVED AND REPLACED PANEL BREAK AT PASSENGER COMPARTMENT BS 540; RBL 2; WL 208 IAW SRM 51-40-02-0G-0.
